# SDR SWAA2018021919761

- Difficulty date: February 9, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 62,314 hours, 36,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD, AFT FLAP, LOWER INBOARD CORNER DELAMINATED.  REPAIRED THE AFT FLAP IAW EA.
